@incollection{AST_1991__198-199-200__305_0, author = {Schappacher, Norbert}, title = {Les conjectures de {Beilinson} pour les courbes elliptiques}, booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989}, editor = {Lachaud Gilles}, series = {Ast\'erisque}, pages = {305--317}, publisher = {Soci\'et\'e math\'ematique de France}, number = {198-199-200}, year = {1991}, zbl = {0757.14004}, language = {fr}, url = {https://www.numdam.org/item/AST_1991__198-199-200__305_0/} }
TY - CHAP AU - Schappacher, Norbert TI - Les conjectures de Beilinson pour les courbes elliptiques BT - Journées arithmétiques de Luminy 17-21 Juillet 1989 AU - Collectif ED - Lachaud Gilles T3 - Astérisque PY - 1991 SP - 305 EP - 317 IS - 198-199-200 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1991__198-199-200__305_0/ LA - fr ID - AST_1991__198-199-200__305_0 ER -
%0 Book Section %A Schappacher, Norbert %T Les conjectures de Beilinson pour les courbes elliptiques %B Journées arithmétiques de Luminy 17-21 Juillet 1989 %A Collectif %E Lachaud Gilles %S Astérisque %D 1991 %P 305-317 %N 198-199-200 %I Société mathématique de France %U https://www.numdam.org/item/AST_1991__198-199-200__305_0/ %G fr %F AST_1991__198-199-200__305_0
Schappacher, Norbert. Les conjectures de Beilinson pour les courbes elliptiques, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 305-317. https://www.numdam.org/item/AST_1991__198-199-200__305_0/
Higher regulators and values of
Higher regulators of modular curves; in : Contemporary Mathematics 55 (1986), Part I, 1-34 | Zbl
(1986),
Algebraic
Lectures on algebraic cycles; Duke Univ. Math. Series IV | Zbl
(1980),
Cohomologie de
Sur les représentations
Higher regulators of elliptic curves with complex multiplication; in :Sém. Théorie de Nombres Paris 1986/87, C. Goldstein (éd.), Birkhäuser 1988 | Zbl
(1988),
Higher regulators and Hecke
On the Beilinson conjectures for elliptic curves with complex multiplication; in : Rapoport, Schappacher, Schneider (ed.s), Beilinson's Conjectures on Special Values of A-Functions, Perspectives in Math. 4, Acad. Press 1988, 249-272 | DOI | Zbl
, (1988),
Séries de Kronecker et fonctions
Modular Functions of One Variable, IV, Antwerp Proceedings 1972; SpringerLect. Notes Math. 476
Higher algebraic K-theory, I ; in : Algebraic K-theory I - Higher
Regulators, Algebraic Cycles, and Values of
Problems arising from the Tate and Beilinson conjectures in the context of Shimura varieties; preprint 1989 | Zbl
(1989b),Beilinson's Conjectures on Special Values of L-Functions, Perspectives in Math. 4, Acad. Press 1988 | Zbl
, , (ed.s) (1988),
"Le théorème de Mordell-Weil faible" pour
Elliptic curves and values of
Beilinson's Theorem on Modular Curves; in : Rapoport, Schappacher, Schneider (ed.s), Beilinson's Conjectures on Special Values of
The boundary of the Eisenstein symbol, preprint | Zbl
, (1990),Motives for modular forms; Inventiones math. 100, 419-430 | DOI | EuDML | Zbl
(1989),Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inventiones Math. 15 (1972), 259-331; Ouvres, III : no. 94 | DOI | EuDML | Zbl
(1972),
Opérations en
Elliptic functions according to Eisenstein and Kronecker ; Ergebnisse 88, Springer 1976. | Zbl
(1976),